• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Ladies - advice please....

#1
I've been doing LT for 6.5 weeks now with 2.5 to go before refeed. It was my totm at my wk1 weigh-in and then again at my wk4 weigh-in and now this morning I've just got it again. In one way I'm relieved as I now have an explanation for my horrendously depressed mood these past few days (tho don't usually ever get pms) as well as my actually feeling hungry a lot and last week feeling dizzy so many times during the day. Has anybody else experienced this, getting their period so much? I have never had irregular periods before ever. I understand that this diet involves huge changes in my body and the very fact of not eating and being in Ketosis (although the feeling hungry makes me wonder) is bound to affect me should I be worried that I am getting my period again for the 3rd time in 7weeks?? I'm not a panic person. I've under 3 weeks left until eating again so if it's not something that people feel I should be majorly concerned about I won't be..just felt I should just check just to be sure..xxx
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

RetailChick

2 Years Maintaining :)
#2
Hi Hun :)

I'm the opposite to you!! Got mine in my 2nd week and havent got it again!!!
Was so concerned I actually did a pregnancy test- I'm not :)
Anyway have been feeling that crampy feeling the past 2 day, I've also seen a 4lb gain (home scales) despite being 100% on maintenance, I WI offically a day early tomorrow. So hopefully TOTM shows up soon cause its been 6 weeks!!
 
#3
I am the same as you RetailChick. I always have much fewer lighter ones than normal which I have to say is a plus lol

If you are worried about it I would go to the docs Hun. It will put your mind at rest and rule out any problems.
 
#4
Hi Ella, try searching this forum for post about totm. I have read loads from people who say LT makes there periods more frequent and worse it does seem to have an adverse effect on some. I believe it is a normal side effect huni :-( good luck xxx
 
#5
I agree with Daisy, the staff at my pharmacy made it very clear that lipotrim affects totm and could make it come more often. I have the contraceptive implant in and havent' had a totm since it was put in. Had one on week 3 though!
 

pudge

addicted to minimins!!
#6
i got mine yesterday even though i had mine two weeks ago,,i was wondering what the hellw as going on!! i feel better now! :) im sure its fine..x
 
#7
hey
i would say your lucky to have had a break unfortunatly for me i have had this for 7 weeks and doctors cant see anything wrong except pcos which iv always had so cant explain the loss. its not effecting my losses and my blood count is normal so its a mystery lol x x
 
#8
I've been doing LT for 6.5 weeks now with 2.5 to go before refeed. It was my totm at my wk1 weigh-in and then again at my wk4 weigh-in and now this morning I've just got it again. In one way I'm relieved as I now have an explanation for my horrendously depressed mood these past few days (tho don't usually ever get pms) as well as my actually feeling hungry a lot and last week feeling dizzy so many times during the day. Has anybody else experienced this, getting their period so much? I have never had irregular periods before ever. I understand that this diet involves huge changes in my body and the very fact of not eating and being in Ketosis (although the feeling hungry makes me wonder) is bound to affect me should I be worried that I am getting my period again for the 3rd time in 7weeks?? I'm not a panic person. I've under 3 weeks left until eating again so if it's not something that people feel I should be majorly concerned about I won't be..just felt I should just check just to be sure..xxx
Hi Elle, sorry this post is so late but thought I wait till I see my nursey and ask her in general about totm as she has been on LP too.....she said that it is a definitely side effect that people can experience....from the post some more frequent than others. But she did say provided there is no underlying problem it fine...and the body is adjusting.

I hope you are feeling better today......just some food for thought...can a bit of exercise help with the mood? The endorphines may help, hun. :confused:
 
#9
Thank you all so much for your posts, I am very relieved to hear that it's not unusual for this to happen. I've only another 2 full weeks left on LT so hopefully this will be the last one I'll have and everything will get back to normal over Christmas.

Thanks again everyone, xxx
 


Similar threads